It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


HI everyone , Well i dont know if i can keep giving youngest son the straterra, I made a call to dr and the nurse said the dr wanted to lower sons dosage on straterra and have him take the meds at night, So last night we did and he started throwing up again 1 1/2 hrs later, He begged me MOM PLEASE DONT MAKE ME TAKE THIS ANYMORE, I just dont know what to do, My oldest son is also taking it and he doesnt seem to be throwing up but i notice hes real moody, I just dont know what to do, Both boys have been on ritilan, dexadrine adderal, and addreral xr , It seems that everytime they take one they dont eat good , They are 9 and 12 and the 9 yr old is as big as his brother. I would love to know what other people would do if they were having this problem. They both started the meds last wed, So they have been on them a lil over a week, My youngest childs teacher had the school nurse call yesterday and ask if he was even on meds ? post would be greatly appreciated thanks for your time, Hope everyone has a good day. Byeeee, sassy.





All times are GMT -7. The time now is 01:52 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!